# SDR 2002F00017

- Difficulty date: December 18, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT ABOVE DOOR AND AISLE AND OUTSIDE DOOR FAILED TEST.  REMOVED AND REPLACED BATTERY PACK ABOVE R2 DOOR.  OPERATIONAL CHECK GOOD.  (M)
